Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.558 IF 1.558
  • IF 5-year value: 1.475 IF 5-year
    1.475
  • CiteScore value: 2.8 CiteScore
    2.8
  • SNIP value: 0.921 SNIP 0.921
  • IPP value: 1.56 IPP 1.56
  • SJR value: 0.571 SJR 0.571
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 55 Scimago H
    index 55
  • h5-index value: 22 h5-index 22
Volume 22, issue 2
Nonlin. Processes Geophys., 22, 133–138, 2015
https://doi.org/10.5194/npg-22-133-2015
© Author(s) 2015. This work is distributed under
the Creative Commons Attribution 3.0 License.
Nonlin. Processes Geophys., 22, 133–138, 2015
https://doi.org/10.5194/npg-22-133-2015
© Author(s) 2015. This work is distributed under
the Creative Commons Attribution 3.0 License.

Research article 06 Mar 2015

Research article | 06 Mar 2015

Time-dependent Long's equation

M. Humi

Download

Interactive discussion

Status: closed
Status: closed
AC: Author comment | RC: Referee comment | SC: Short comment | EC: Editor comment
Printer-friendly Version - Printer-friendly version Supplement - Supplement

Peer review completion

AR: Author's response | RR: Referee report | ED: Editor decision
AR by Mayer Humi on behalf of the Authors (21 Jan 2015)  Author's response
ED: Publish as is (08 Feb 2015) by Vasiliy I. Vlasenko
Publications Copernicus
Download
Short summary
Long's equation models the steady state of two-dimensional stratified flow over terrain. It has been used extensively to investigate the generation and properties of gravity waves and their impact on the structure constants of the atmosphere. In this paper we derive a time-dependent version of this equation which might be useful in the analysis of experimental data about gravity waves.
Long's equation models the steady state of two-dimensional stratified flow over terrain. It...
Citation